# SDR DALA2024010500199

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 70,748 hours, 22,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CREW NOTED 1R DOOR HARD TO ARM. CORRECTIVE ACTION: FOUND SURVIVAL KIT LANYARD TANGLED AROUND GIRT BAR. TANGLE RMVD AND STOWED LANYARD FROM GIRT BAR. 1R DOOR ARMING OPN GOOD. REF B757 AMM 25-66. (5485966)
